# SDR SWIA2021082060491

- Difficulty date: June 9, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 - FLOOR PANEL SUPPORT ANGLE CORRODED     (C-CHECK RO 8/18/2021)    REMOVED CORROSION ON FLOOR SUPPORT ANGLE AT FS280 AND BLENDED AREA WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
